MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Catalog Number S620GH/CNA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device was not returned for evaluation.However, images were provided by the customer for evaluation.In the photos provided, there was no liquid in the syringe in the original packaging.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The product history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
 
Event or Problem Description
Customer reported that there was no liquid in the syringe in the original packaging.The microsphere was found to be in a dry state, and the liquid leak was observed.No patient harm.

Brand Name
EMBOSPHERE®
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations- paris nord 2
383 rue de la belle etoile, roissy 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL, S.A.
parc des nations- paris nord 2
383 rue de la belle etoile, roissy 95700
FR   95700
Manufacturer Contact
ms. marie-laure patucca
parc des nations - paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key25812269
Report Number9615728-2026-00152
Device Sequence Number12278127
Product Code KRD
UDI-Device Identifier00884450116715
UDI-Public00884450116715
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/23/2026
Device Catalogue NumberS620GH/CNA
Device Lot NumberX3263934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown